# SDR WTAA960003

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 774
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 1860
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX - MAIN LANDING GEAR FAILED TO INDICATE DOWN AND LOCKED AFTER GEAR EXTENSION PRIOR TO LANDING.  CREW ACCOMPLISHED EMERGENCY GEAR EXTENSION PROCEDURES.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT MAIN LANDING GEAR UPLOCK.  LANDING GEAR EXTENSION AND RETRACTION OPERATION NORMAL DURING GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.  (M)
